# SDR CA080724003

- Difficulty date: July 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 26,289 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 31037081
- Condition: Spalled
- Location: Compressor
- Part time: 1,917 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SN OF THE PART IS MS030633106124 WAS UNABLE TO PUT THIS INTO SN FIELD.  A/C WAS DOWN FOR A ROUTINE OIL SAMPLE. AT THIS TIME THE OIL SAMPLE WAS NOTED TO HAVE A UNUSUAL AMOUNT OF METAL IN THE OIL SAMPLE. THE ENGINE SHOP WAS INFORMED TO HAVE A LOOK AT THE METAL AND IT WAS DETERMINED FROM ENGINE SHOP THAT THE ENGINE NEEDED REPAIR AT THAT TIME. UPON DISSASEMBLY OF THE ENGINE GEAR BOX IT WAS FOUND THAT THE COMPRESSOR BALL BEARING WAS STARTING TO HAVE METAL SPAWLING COMING FROM THE INNER RACE. THE ENGINE WAS REPAIRED ON WING AND WITH A NEW COMPRESSOR BEARING ALL METAL FLUSHED FROM ENGINE AND THE A/C WAS RETURNED TO SERVICE WITH NO MORE ISSUES.
